# SDR AWXA9500425

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHK, FOUND AFT, 4 EACH, FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BROKEN WIRE AND RELAMPED 2 ASSEMBLIES, OPS CHECK GOOD.  (X)
